# SDR NACA2023112100001

- Difficulty date: November 21, 2023
- Submitted: November 28, 2023
- Operation: Air carrier
- Aircraft: N379CX
- Make and model: Boeing 767323
- Aircraft serial: 25199
- Aircraft time: 110,096 hours, 20,205 cycles
- Engine: Ge CF680C2B6
- Engine time: 9,438 hours, 3,734 cycles
- System (JASC): 7297 · Turbine Engine System Wiring
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT N2 INDICATION ERRATIC IN CRUISE, FLT SHOWING ZERO% THRUST INPUTS DURING DESCENT THEN INDICATION RETURNED TO NORMAL. FOUND LOOSE CONNECTOR AT RH ENGINE IB PYLON, TIGHTENED CONNECTOR IAW SWPM 20-60-06 N2 OPS CHECK NORMAL.
